About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 240208, 8 pages
http://dx.doi.org/10.1155/2014/240208
Research Article

Existence of Multiple Nontrivial Solutions for a Strongly Indefinite Schrödinger-Poisson System

School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China

Received 27 November 2013; Accepted 4 January 2014; Published 19 February 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Shaowei Chen and Liqin Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaowei Chen and Liqin Xiao, “Existence of Multiple Nontrivial Solutions for a Strongly Indefinite Schrödinger-Poisson System,” Abstract and Applied Analysis, vol. 2014, Article ID 240208, 8 pages, 2014. doi:10.1155/2014/240208